LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Bart - I think is the only inflection left

 - UBBFriend: Email this page to someone!    
Author Topic: Bart - I think is the only inflection left
PhillyLyme
LymeNet Contributor
Member # 26468

Icon 1 posted      Profile for PhillyLyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
I posted about my hunch of bart a while a go. I am doing pretty well but have some minor issues.

Pain is pretty much gone. I think healing my gut was the key to this. I don't think I am don't healing it but it is a lot better than it was.

As I posted on another threat I have these weird looking acne / bumbs. Looked up Dr. B's guide and he said "red papular eruptions" are common with bart. Looked online to see what that was and it seems to be very much like the acne I have.

I hear the best abx for bart is levaquin. I remember asking my LLMD for it and he said it was too strong and that it might be taken of the market? Anyone hear this?

Aside from the acne I am noticing my mild axienty is coming back. I also get these jolts when trying to fall at sleep which I hear is also anx related.

I think I have a mild case of it since my sx are not too strong. I have tried Bactrim which helped my babs but I think it did not work for bart.

I will ask him for levaquin or something else to go after bart

Posts: 324 | From Philly | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
lymielauren28
Frequent Contributor (1K+ posts)
Member # 13742

Icon 1 posted      Profile for lymielauren28     Send New Private Message       Edit/Delete Post   Reply With Quote 
Up.

--------------------
"The only way out is through"

Posts: 1434 | From mississippi | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
lyme-o
LymeNet Contributor
Member # 35115

Icon 1 posted      Profile for lyme-o     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hubby just started IV Levaquin. His LLMD didn't say anything about it being taken off the market
Posts: 305 | From United States | Registered: Nov 2011  |  IP: Logged | Report this post to a Moderator
Summer3
Frequent Contributor (1K+ posts)
Member # 35286

Icon 1 posted      Profile for Summer3   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
How about a Rifampin combo or biaxin with bactrim? Both of those are pretty good alternatives to the quinolones.

--------------------
http://www.lymepie.blogspot.com

Posts: 1129 | From USA | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
PhillyLyme
LymeNet Contributor
Member # 26468

Icon 1 posted      Profile for PhillyLyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
I look Bactrim (no Biaxin) and I did not notice the difference. I did take some sx away that I thought where babs related. Maybe it was bart and it work but I still have this acne issue. Here is that they looks like...

I have then on my upper body but not much other that this spot on my forehead. Some of them looks like regular acne that comes to a white head. sometimes if I pop it I see a thick white substance / or solid dot come out with a lil blood. Most of them never come to a head. It is just a red skin bump.

I had a difulcan left some a few months back. I started taking it since my diet is much better now. I notice that I am getting itchy all over...Not like a rash itchy but I do itchy. Maybe this is yeast after all? I don't have anything other issue.

Well I do have this mild anxs but that could also be the yeast reaction to the med. I started taking mag and other supplements again and the anx has been better. I stopped the supplements just in case they where causing the acne.

Posts: 324 | From Philly | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.